# SDR SWAA2014032826608

- Difficulty date: February 28, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 56,954 hours, 45,461 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: BAC1406
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT BULKHEAD ANGLE CORRODED AT STATION 1016, RBL 2, WL 197.  REPAIRED ANGLE IAW EA.
